Currently browsing: Items authored or edited by Toby O'Neil https://orcid.org/0000-0003-2640-8226

8 items in this list.
Generated on Thu Jun 20 06:17:35 2024 BST.

Jump to:

C | H | J | O

CTo Top

Csörnyei, Marianna; Grahl, Jack and O'Neil, Toby C. (2012). Points of middle density in the real line. Real Analysis Exchange, 37(2) pp. 243–248.

Csörnyei, Marianna; Kirchheim, Bernd; O'Neil, Toby; Preiss, David and Winter, Steffen (2008). Universal singular sets in the calculus of variations. Archive for Rational Mechanics and Analysis, 190(3) pp. 371–424.

Csörnyei, Marianna; O'Neil, Toby and Preiss, David (2001). The composition of two derivatives has a fixed point. Real Analysis Exchange, 26(2) pp. 749–760.

HTo Top

Hare, Kathryn and O'Neil, Toby (2000). N-fold sums of Cantor sets. Mathematika, 47(1-2) pp. 243–250.

JTo Top

Järvenpää, Esa; Järvenpää, Maarit; MacManus, Paul and O'Neil, Toby C. (2003). Visible parts and dimensions. Nonlinearity, 16(3) pp. 803–818.

OTo Top

O'Neil, Toby (2004). The Dimension of visible sets. Real Analysis Exchange, 30(1) p. 412.

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0